Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/119612
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Modeling u8niaxial nonuniform cell proliferation
Author: Lai De Oliveira, A.
Binder, B.
Citation: Bulletin of Mathematical Biology, 2019; 81(7):2220-2238
Publisher: Society for Mathematical Biology
Issue Date: 2019
ISSN: 0092-8240
1522-9602
Statement of
Responsibility: 
Alexander Lai De Oliveira, Benjamin J. Binder
Abstract: Growth in biological systems occurs as a consequence of cell proliferation fueled by a nutrient supply. In general, the nutrient gradient of the system will be nonconstant, resulting in biased cell proliferation. We develop a uniaxial discrete cellular automaton with biased cell proliferation using a probability distribution which reflects the nutrient gradient of the system. An explicit probability mass function for the displacement of any tracked cell under the cellular automaton model is derived and verified against averaged simulation results; this displacement distribution has applications in predicting cell trajectories and evolution of expected site occupancies.
Keywords: Cellular automata; Discrete model; Nonuniform growth
Rights: © Society for Mathematical Biology 2019
RMID: 0030112652
DOI: 10.1007/s11538-019-00601-4
Grant ID: http://purl.org/au-research/grants/arc/DP160102644
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.